# SDR DALA2015060903642

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT FWD GALLEY AREA TO STR 23R,  L=0.150", W=0.100", D=0.002", SSI 531189.  REPLACED CORNER FITTING LOCATION ON FRAME 20 AT FWD GALLEY AREA TO STR 23R IAW SRM 51-72-11 AND DWG D53112225.
